# SDR ABXA201003290032

- Difficulty date: March 19, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 52,103 hours, 39,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWW LT VERTICAL CHORD STA 287 LBL 25 HAS A CRACK APPROX 11.5 DOWN, 1.25 LONG.  REPAIRED DAMAGED AREA IAW SRM 51-70-12 FIG 1.  P/N 141T2938-15.
